New Mathematical Models of Compact Stars with Charge Distributions
International Journal of Systems Science and Applied Mathematics
Volume 2, Issue 5, September 2017, Pages: 93-98
Received: Aug. 23, 2017; Accepted: Sep. 19, 2017; Published: Oct. 23, 2017
Views 2133      Downloads 99
Author
Manuel Malaver, Department of Basic Sciences, Maritime University of the Caribbean, Catia la Mar, Venezuela
Article Tools
Follow on us
Abstract
In this paper, have been found new class of solutions to the Einstein-Maxwell system for charged anisotropic matter which are relevant in the description of highly compact stellar objects. The equation of state is barotropic with a linear relation between the radial pressure and the energy density and we have considered a prescribed form for the gravitational potential Z. Variables as the energy density, radial pressure and the metric coefficients are written in terms of elementary and polynomial functions. The obtained models not admit singularities in the matter and the charge density.
Keywords
Einstein-Maxwell System, Charged Anisotropic Matter, Compact Stellar Objects, Energy Density, Metric Coefficients
To cite this article
Manuel Malaver, New Mathematical Models of Compact Stars with Charge Distributions, International Journal of Systems Science and Applied Mathematics. Vol. 2, No. 5, 2017, pp. 93-98. doi: 10.11648/j.ijssam.20170205.13
Copyright
Copyright © 2017 Authors retain the copyright of this article.
This article is an open access article distributed under the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/) which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
References
[1]
P. K. Kuhfitting, Some remarks on exact wormhole solutions, Adv. Stud. Theor. Phys., 5, 365- 367, 2011.
[2]
J. Bicak, Einstein equations: exact solutions, Encyclopedia of Mathematical Physics, 2, 165-173, 2006.
[3]
M. Malaver, Black Holes, Wormholes and Dark Energy Stars in General Relativity. Lambert Academic Publishing, Berlin. ISBN: 978-3-659-34784-9, 2013.
[4]
K. Komathiraj, S. D. Maharaj, Classes of exact Einstein-Maxwell solutions, Gen. Rel. Grav., 39, 2079-2093, 2008.
[5]
R. Sharma, S, Mukherjee, S. D. Maharaj, General solution for a class of static charged stars, Gen. Rel. Grav., 33, 999-110, 2001.
[6]
R. L. Bowers, E. P. T. Liang, Anisotropic spheres in general relativity, Astrophys. J., 188, 657, 1974.
[7]
M. Cosenza, L. Herrera, M. Esculpi, L. Witten, Some models of anisotropic spheres in general relativity, J. Math. Phys., 22(1), 118, 1981.
[8]
M. K. Gokhroo, A. L. Mehra, Anisotropic spheres with variable energy density in general relativity, Gen. Relat. Grav., 26(1), 75-84, 1994.
[9]
A. I. Sokolov, Phase transitions in a superfluid neutron liquid, Sov. Phys. JETP., 52, 575, 1980.
[10]
V. V. Usov, Electric fields at the quark surface of strange stars in the color-flavor locked phase, Phys. Rev. D, 70, 067301, 2004.
[11]
K. Komathiraj, S. D. Maharaj, Analytical models for quark stars, Int. J. Mod. Phys., D16, pp. 1803-1811, 2007.
[12]
M. Malaver, Models for quark stars with charged anisotropic matter, Research Journal of Modeling and Simulation, 1(4), 65-71, 2014.
[13]
M. Malaver, Some new models for strange quark stars with isotropic pressure, AASCIT Communications, 1, 48-51, 2014.
[14]
S. Thirukkanesh, S. D. Maharaj, Charged anisotropic matter with linear equation of state, Class. Quantum Gravity, 25, 235001, 2008.
[15]
S. D. Maharaj, J. M, Sunzu, and S. Ray, Some simple models for quark stars, Eur. Phys. J. Plus., 129, 3, 2014.
[16]
S. Thirukkanesh, F. C. Ragel, A class of exact strange quark star model, PRAMANA-Journal of physics, 81(2), 275-286, 2013.
[17]
J. M. Sunzu, S. D. Maharaj S. Ray, Quark star model with charged anisotropic matter, Astrophysics. Space. Sci. 354, 517- 524, 2014.
[18]
T. Feroze, A. Siddiqui, Charged anisotropic matter with quadratic equation of state, Gen. Rel. Grav., 43, 1025-1035, 2011, 2011.
[19]
T. Feroze, and A. Siddiqui, Some exact solutions of the Einstein-Maxwellequations with a quadratic equation of state, Journal of the Korean Physical Society, 65(6), 944-947, 2014.
[20]
M. Malaver, Strange quark star model with quadratic equation of state, Frontiers of Mathematics and Its Applications., 1(1), 9-15, 2014.
[21]
M. Malaver, Quark star model with charge distributions, Open Science Journal of Modern Physics., 1(1), 6-11, 2014.
[22]
M. Malaver, Relativistic Modeling of Quark Stars with Tolman IV Type Potential, International Journal of Modern Physics and Application., 2(1), 1-6, 2015.
[23]
M. Malaver, Classes of Relativistic Stars with Quadratic Equation of State, World Scientific News., 57, 70-80, 2016.
[24]
P. M. Takisa, S. D. Maharaj, Some charged polytropic models, Gen. Rel. Grav., 45, 1951-1969, 2013.
[25]
S. Thirukkanesh, F. C. Ragel, Exact anisotropic sphere with polytropic equation of state, PRAMANA-Journal of physics, 78(5), 687-696, 2012.
[26]
M. Malaver, Analytical model for charged polytropic stars with Van der Waals Modified Equation of State, American Journal of f Astronomy and Astrophysics, 1(4), 41-46, 2013.
[27]
M. Malaver, Regular model for a quark star with Van der Waals modified equation of state, World Applied Programming., 3, 309-313, 2013.
[28]
S. Thirukkanesh, F. C. Ragel, Strange star model with Tolmann IV type potential, Astrophysics and Space Science, 352(2), 743-749, 2014.
[29]
M. K Mak, T. Harko, Quark stars admitting a one-parameter group of conformal motions, Int. J. Mod. Phys, D13, 149-156, 2004.
[30]
P. Bhar, M. H. Murad, N. Pant, Relativistic anisotropic stellar models with Tolman VII spacetime, Astrophysics and Space Science, 359: 13. doi: 10.1007/s10509-015-2462-9, 2015.
[31]
P. Bhar, K. N, Singh, N. Pant, Compact star modeling with quadratic equation of state in Tolman VII spacetime, Indian Journal of Physics. doi: 10.1007/s12648-017-0963-9, 2017.
[32]
N. Pant, N. Pradhan, M. Malaver. Anisotropic fluid star model in isotropic coordinates. Int. J. Astrophys. Space. Sci. 3(1), 1-5, 2015.
[33]
M. C. Durgapal, R. Bannerji, New analytical stellar model in general relativity, Phys. Rev. D27, 328-331, 1983.
[34]
M. Malaver, Analytical models for compact stars with a linear equation of state World Scientific News., 50, 64-73, 2016.
ADDRESS
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
U.S.A.
Tel: (001)347-983-5186